Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 463 - 467

Derivation of asymptotical formulas for resolution of systems of differential equations with symmetrical matrices

Authors
M.I. SHKIL, P.F. SAMUSENKO
Corresponding Author
M.I. SHKIL
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.33How to use a DOI?
Abstract
Asymptotic formulae for resolution of L-diagonal systems of ordinary differential equations with symmetrical matrices are derived.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
463 - 467
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.33How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M.I. SHKIL
AU  - P.F. SAMUSENKO
PY  - 2006
DA  - 2006/12
TI  - Derivation of asymptotical formulas for resolution of systems of differential equations with symmetrical matrices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 463
EP  - 467
VL  - 3
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.33
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.33
ID  - SHKIL2006
ER  -